# SDR AU981644

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50076812
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN OUTBOARD WHEEL HALF FLANGE PIECE 17.15 CM BY 3.81 CM (6.75 INCHES BY 1.5 INCHES) BROKE OFF WHILE AIRCRAFT ON TAXI TO TAKEOFF - TIRE PARTIALLY DEFLATED.  PART TC:  2,334.
